Article ID: | iaor20073145 |
Country: | Netherlands |
Volume: | 35 |
Issue: | 1 |
Start Page Number: | 125 |
End Page Number: | 138 |
Publication Date: | Jan 2007 |
Journal: | Operations Research Letters |
Authors: | Margolius B.H. |
We derive the periodic family of asymptotic distributions and the periodic moments for number in the queue for the multi-server queue with Poisson arrivals and exponential service for time-varying periodic arrival and departure rates, and time-varying periodic number of servers. The method is a straightforward application of generating functions.